# SDR SIMA20211217003

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 42,420 hours, 37,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDS BROKEN ON OVERHEAD EMERGENCY EXIT SIGN-C/A-REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT LOCATING SIGN IAW EMB145 33-50-15. SEE NRWC 662-ORD- 05751 FOR OPS CHECK.
